International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 589-604
Completion functors for Cauchy spaces
1Vysoká skola dopravná, Katedra matematiky F SET, Zilina, Slovakia
2Department of Mathematics, Washington State University, Pullman 99164, Washington, USA
Received 5 April 1979
Copyright © 1979 R. Fric and D. C. Kent. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Completion functors are constructed on various categories of Cauchy spaces by forming the composition of Wyler's completion functor with suitable modification functors.